MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 32IDX48OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 32IDX48OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 121932148
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
An implant was removed from a patient.The acetabular insert broke after two years of implantation.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, "an implant was removed from a patient on saturday and will be sent to her care.The acetabular insert broke after 2 years of implantation." quantity of manufactured-40.Date of manufacturing-13-jul-2023.Expiry date-30-jun-2028.A manufacturing record evaluation was performed for the finished device product description: pinn mar +4 10d 32idx48od product code: 121932148 lot number:m40h62 and no non-conformances were identified, however not related to the reported failure mode of the complaint.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: quantity of manufactured-40.Date of manufacturing-13-jul-2023.Expiry date-30-jun-2028.Device history review: a manufacturing record evaluation was performed for the finished device product description: pinn mar +4 10d 32idx48od product code: 121932148 lot number:m40h62 and no non-conformances were identified, however not related to the reported failure mode of the complaint.Added: h4.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- an implant was removed from a patient on saturday and will be sent to her care.The acetabular insert broke after 2 years of implantation.The product was returned to depuy synthes for evaluation.Visual inspection of the returned device did found that a section of the rim is fractured, this fractured portion was returned.In addition, two of the six anti-rotation device (ard) tabs are sheared off.Fractured tabs were not returned for evaluation.With the information provided is not possible to determine a potential cause at this moment.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.A manufacturing record evaluation was performed for the finished device lot number m40h62, and no non-conformances / manufacturing irregularities were identified.The overall complaint was confirmed as the observed condition of the pinn mar +4 10d 32idx48od would have contributed to the complained device issue.¿ based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot- a manufacturing record evaluation was performed for the finished device lot number m40h62, and no non-conformances / manufacturing irregularities were identified.Corrected: h3.

Brand Name
PINN MAR +4 10D 32IDX48OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23802243
Report Number1818910-2025-21842
Device Sequence Number21179580
Product Code LPH
UDI-Device Identifier10603295014034
UDI-Public(01)10603295014034(17)280630(10)M40H62
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K033273
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121932148
Device Lot NumberM40H62
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer02/05/2026
03/17/2026
04/27/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date02/06/2026
03/18/2026
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown